Hi all I just want a moan really as no one else understands so I appologise now. I had first period since my decapeptyl injections the period wasn't how it normally is but I expected that due to coming of the decap due to how depressed and other thins I became on the injections.my period lasted about 2 weeks I am just over it and I am in so much agony and being so sick with the pain now I have tried all the pain relief everything my gynae is rushing appointments through as the endo is extensive I had a lump of it removed last November and it's already back there lower right abdo it was removed from my rectus sheath muscle it was really embedded sent off for histology luckily wasn't cancer just the endo. I am normally trying to be upbeat and not let it beat me but the pain and sickness with the lump that you can feel from touching my stomach is really getting me down now I am in hospital in the 15th of this month again they are rushing them through all the time now so shouldn't complain but really am struggling it's been such a nightmare this last year or so I'm so tired too like all the time I am painfully tired. Sorry for the moan it prob doesn't make much sense as writting in so much pain but I just needed a moan
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.